MAUDE Adverse Event Report: MICRO-TECH (NANJING) CO., LTD DURACLIP HEMOCLIP,235CM 16MM; HEMOSTATIC METAL CLIP FOR THE GI TRACT

MICRO-TECH (NANJING) CO., LTD DURACLIP HEMOCLIP,235CM 16MM; HEMOSTATIC METAL CLIP FOR THE GI TRACT
Model Number DC0235W
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 09/12/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is being filed as a voluntary distributor report.The manufacturer, micro-tech (b)(4) is responsible for performing the evaluation, investigation and any remedial actions related to this reported device issue.
 
Event or Problem Description
Voluntary distributor report.On behalf of the customer, the conmed sales rep reported an issue with the dc0235w, duraclip hemoclip, lot # m190622231 that occurred (b)(6) 2019 during a colonoscopy at (b)(6).It was reported that the physician deployed a 16mm duraclip and after deployment a metal fragment was found in the patients colon.The fragment is believed to be from the clip or device driver.The fragment was maybe a millimeter.They did not remove the fragment.There were no issues with the clip pre-procedure.This report is being raised on the basis of injury as there was fragmentation, that may have been from the applier, that was not removed from the patient at the time of surgery.

Brand Name
DURACLIP HEMOCLIP,235CM 16MM
Common Device Name
HEMOSTATIC METAL CLIP FOR THE GI TRACT
Manufacturer (Section D)
MICRO-TECH (NANJING) CO., LTD
no 10 gaoke third road
nanjing national h-tech zone
nanjing, 21003 2
CH  210032
MDR Report Key9145088
Report Number3007216334-2019-00349
Device Sequence Number2623471
Product Code PKL
UDI-Device Identifier16932619740033
UDI-Public(01)16932619740033(17)220621(10)M190622231
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 10/02/2019
Report Date (Section F) 10/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Expiration Date06/21/2022
Device Model NumberDC0235W
Device Catalogue NumberDC0235W
Device Lot NumberM190622231
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/13/2019
Device Age3 MO
Event Location Hospital
Date Report to Manufacturer09/27/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Date Report Sent to FDA10/02/2019